# SDR GTIA020351

- Difficulty date: March 18, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Misaligned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ENGINE FORWARD LOWER ISOLATOR ALIGNMENT MARK WAS MISALIGNED.  REMOVED RIGHT ENGINE FORWARD LOWER ISOLATOR.  INSTALLED NEW ISOLATOR.  (M)
